# SDR SWAA2021091544783

- Difficulty date: September 3, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAISED FAULT TO ENTER MISSING CORROSION DAMAGE 'MEASUREMENTS'. (REFERENCE TTG8Q0064SNQ) CORROSION FWD CARGO STA. 500D RBL 25- LBL 25 BULKHEAD PANEL ATTACH ANGLE. ; / [01] ENTERED MISSING CORROSION MEASUREMENTS FOR REFERENCE TTG8Q0064SNQ IAW MPM 30.03.06; [02] ENTERED MISSING CORROSION MEASUREMENTS FOR REFERENCE TTG8Q0064SNQ IAW MPM 30.03.06; [03] MEASUREMENTS ENTERED IAW MPM 33.03.06.; [04] ADDED SELECT REFERENCE MPM 52.06.05. REPLACED FWD CARGO, STA. 500D, RBL25 TO LBL25 CENTER AFT BULKHEAD PANEL ATTACH ANGLE IAW SRM 51-40-02 AND TASK NUMBER 5330-E-16461-NG.
